| Model Number |
D141 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Pocket Erosion (2013); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was part of a system revision due to pocket erosion.Reportedly, a few weeks ago, before the system was extracted, the device site was a little swollen and tender.When the patient visited the clinic, the device started to erode out of the skin on the left side of device pocket.This icd was explanted.There was no additional adverse patient effects reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, additional information from product investigation indicates that the allegation against this device was not confirmed.This device was analyzed, passed all the baseline tests and exhibited normal device functions.This supplemental is being filed to capture d9: returned to manufacturer date and investigation results.